# SDR ASOA201101369

- Difficulty date: July 24, 2011
- Submitted: July 28, 2011
- Operation: Air carrier
- Aircraft: N447CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7552
- Aircraft time: 22,085 hours, 20,267 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FUSELAGE LT 2ND FROM FRONT EXTERNAL EMERGENCY LIGHT INOP.  RELAMPED FUSELAGE LT 2ND FROM FRONT EXTERNAL EMERGENCY LIGHT IAW AMM 33-51-21.  RELAMPED FUSELAGE LT 2ND FROM FRONT EXTERNAL EMERGENCY LIGHT IAW AMM  33-51-21.
